MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC ESTEEM SYNERGY; PROTECTOR, OSTOMY

CONVATEC DOMINICAN REPUBLIC INC ESTEEM SYNERGY; PROTECTOR, OSTOMY
Model Number 409269
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.
 
Event or Problem Description
It was reported the starter hole is off center and mass prematurely disintegrates in the area in which there is a smaller amount of barrier.No harm reported.
 
Event or Problem Description
To date no additional patient or event details have been received.
 
Additional Manufacturer Narrative
Additional information - this emdr is being submitted to include the below: d4: unique identifier (udi) h6: investigation results under imdrf cause investigation code, imdrf investigation findings, imdrf cause conclusions h10: investigation summary returned sample evaluation: there are no photographs associated with this case no unused returned sample was received.Conclusion summary of the related event: a complaint search performed in database by manufacturing date for the ¿starter hole off center or misaligned¿ failure mode for ats#1 and ats#2 manufacturing lines shows a decreasing trend from jun 2019 to date (cut off september 30, 2020).Based on the preliminary investigation, the most probable cause for the cases related to manufacturing process in the ats#1 and ats#2 manufacturing lines is related to machine condition.As part of the nonconformance report (ncr), actions were taken for this failure mode, which were the main factors for the reduction in the quantity of complaints per month.In addition, the root cause investigations (rci¿s) were carried out and actions were taken for the off-center failure mode in the convex two (2) piece (ostomy) and convex two (2) piece (wct) bulks manufacturing lines.Furthermore, a nonconformance search was performed in database system from 2018 to september 30, 2020, for the ¿starter hole off center or misaligned¿ failure mode for automation tooling systems (ats#1 and ats#2) manufacturing lines and as a result, no events related to this malfunction were found.Moreover, the following quality and manufacturing controls are currently in place in the automation tooling systems (ats#1 and ats#2), according to the product instructions and test methods, which contribute directly to the detection activities: ¿ manufacturing process instructions (pi21-130 - ats1 assembly and packaging / procedure instruction (pi)21-122 - ast2 assembly and packaging) 1.Visual inspection to completed product ¿ 100% of units 2.Testing and inspection log ¿ dimensional verification and visual inspection looking for collar concentricity ¿ 6 samples at the beginning of the batch and each 1 hour ¿ quality test methods (test method¿ visual nonconformities laminated adhesive products / test method ¿ pouch nonconformities) a quality notification was given to the quality and manufacturing personnel of the automation tooling systems (ats#1 and ats#2), convex two (2) piece (ostomy) and convex two (2) piece (wct) manufacturing lines, to make them aware of the new complaints received for this failure mode (refer to attachment #3 and attachment #5 of this ncr).For everything explained above, no additional actions are required.The investigation associated with related event has been approved and is complete.No additional action is required, and this complaint will be closed.This issue will be monitored through the post market product monitoring review process.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 9618003.

Brand Name
ESTEEM SYNERGY
Common Device Name
PROTECTOR, OSTOMY
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal
Manufacturer (Section G)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key8416294
Report Number9618003-2019-01508
Device Sequence Number19225252
Product Code EXE
UDI-Device Identifier00768455185702
UDI-Public00768455185702
Combination Product (Y/N)N
Initial Reporter StateNY
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/19/2023
Device Model Number409269
Device Lot Number8A02345
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2019
Supplement Date Received by Manufacturer08/04/2023
Initial Report FDA Received Date03/13/2019
Supplement Report FDA Received Date08/25/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexFemale